首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Reliability Estimates for Three Factor Score Estimators
  • 本地全文:下载
  • 作者:André Beauducel ; Christopher Harms ; Norbert Hilger
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2016
  • 卷号:5
  • 期号:6
  • 页码:94
  • DOI:10.5539/ijsp.v5n6p94
  • 出版社:Canadian Center of Science and Education
  • 摘要:

    Estimates for the reliability of Thurstone’s regression factor score estimator, Bartlett’s factor score estimator, and McDonald’s factor score estimator were proposed. Moreover, conditions for equal reliability of the factor score estimators were presented and the reliability estimates were compared by means of simulation studies. Under conditions inducing unequal reliabilities, reliability estimates were largest for the regression score estimator and lowest for McDonald’s factor score estimator. We provide an R-script and an SPSS-script for the computation of the respective reliability estimates.

国家哲学社会科学文献中心版权所有